Alert archive / Florida / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 40, NWS Melbourne, FL

June 13, 2014Brevard County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Jun 13, 2014, 12:36 PM EDT for Brevard County, Florida. It was in force for 24 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2014, 12:36 PM EDT (16:36 UTC)
Expired
Jun 13, 2014, 1:00 PM EDT
In force
24 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon

County Brevard County, FL

The radar

The Melbourne radar (KMLB), 54 km from the middle of the area, began a volume at 16:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 12:40 PM EDTTSTM WND GST 476 Ne Titusville, FL41 KNOT GUST AT USAF TOWER 714 AT 54 FEET.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 4.6 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2014-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1417 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2014-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1417 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
734 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

297 
WUUS52 KMLB 131636
SVRMLB
FLC009-131700-
/O.NEW.KMLB.SV.W.0040.140613T1636Z-140613T1700Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
1236 PM EDT FRI JUN 13 2014

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BREVARD COUNTY IN FLORIDA

* UNTIL 100 PM EDT.

* AT 1234 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES SOUTHEAST OF KENNEDY
  SPACE CENTER...OR 6 MILES SOUTH OF PLAYALINDA BEACH...AND MOVING
  EAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
  AREAS OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.

&&

LAT...LON 2846 8061 2850 8063 2846 8065 2847 8073
      2852 8075 2847 8075 2847 8087 2854 8094
      2866 8096 2876 8085 2866 8079 2872 8075
      2876 8082 2880 8081 2868 8067 2879 8075
      2880 8073 2859 8057 2846 8052 2846 8053
TIME...MOT...LOC 1636Z 260DEG 60KT 2857 8062

$$

SEDLOCK
2 follow-up statements
448 
WWUS52 KMLB 131648
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1248 PM EDT FRI JUN 13 2014

FLC009-131700-
/O.CON.KMLB.SV.W.0040.000000T0000Z-140613T1700Z/
BREVARD-
1248 PM EDT FRI JUN 13 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM EDT
FOR NORTHERN BREVARD COUNTY...

AT 1244 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR KLONDIKE BEACH...OR
NEAR HAULOVER CANAL...MOVING NORTHEAST AT 30 MPH.

LAT...LON 2846 8052 2870 8071 2873 8069 2872 8070
      2879 8081 2871 8083 2875 8080 2871 8075
      2864 8083 2854 8083 2854 8078 2862 8079
      2859 8073 2852 8074 2852 8058 2846 8053
TIME...MOT...LOC 1648Z 239DEG 37KT 2873 8066

$$

SEDLOCK
888 
WWUS52 KMLB 131700
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
100 PM EDT FRI JUN 13 2014

FLC009-131710-
/O.EXP.KMLB.SV.W.0040.000000T0000Z-140613T1700Z/
BREVARD-
100 PM EDT FRI JUN 13 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BREVARD COUNTY
HAS EXPIRED...

THE SEVERE STORM THAT PROMPTED THE WARNING HAD EXITED THE WARNING 
AREA...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 2846 8053 2852 8058 2852 8074 2859 8073
      2862 8079 2854 8078 2854 8083 2864 8083
      2871 8075 2875 8080 2871 8083 2879 8081
      2872 8070 2873 8069 2870 8071 2846 8052
TIME...MOT...LOC 1700Z 239DEG 37KT 2879 8054

$$

SEDLOCK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 10:05 AM EDT, 2 hours 31 minutes earlier.

Area forecast discussion, Jun 13, 10:05 AM EDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
1005 AM EDT FRI JUN 13 2014

.DISCUSSION...

ANOTHER ACTIVE DAY ON TAP FOR EAST CENTRAL FLORIDA...WITH
CONVECTION ALREADY MOVING INTO THE AREA FROM THE WEST. TROUGH AXIS
MOVING OVERHEAD THIS MORNING SO CYCLONIC FLOW CONTINUES ALONG WITH
EMBEDDED PIECES OF ENERGY THAT ARE HELPING TO ENHANCE THIS
MORNING'S ACTIVITY.

WINDS AT THE SURFACE CONTINUE OUT OF THE WEST AS THE LOW LEVEL
RIDGE AXIS REMAINS PINNED ACROSS SOUTH FLORIDA AND THE KEYS. WINDS
ALOFT HAVE SUBTLELY SHIFTED...WESTERLY/SOUTHWESTERLY THROUGH
500MB...NORTH OF WEST ABOVE THAT. REGARDLESS...THESE WESTERLY
WINDS COMBINED WITH COOL TEMPERATURES ALOFT AND AMPLE SUNSHINE
PORTEND A HIGHER COVERAGE OF SHOWERS AND THUNDERSTORMS TODAY. AN
ENHANCED THREAT FOR DOWNBURSTS EXISTS TODAY DUE TO DRY AIR
INTRUSION ABOVE 500MB. CHILLY TEMPERATURES ALOFT...-9 TO
-10C...WILL MAINTAIN DECENT LAPSE RATES AND KEEP THE THREAT FOR
SMALL HAIL OVER THE AREA.

&&

.AVIATION...
AN EARLIER START TO SHRA AND TSRA THIS MORNING AS CONVECTION MOVES
IN FROM THE WEST. GRADUAL INCREASE IN SHOWER AND STORM COVERAGE
ANTICIPATED AS THE LATE MORNING AND AFTERNOON MOVES ON. DRY AIR
ALOFT WILL ENHANCE DOWNBURST POTENTIAL WITH ANY OF TODAYS STRONGER
THUNDERSTORMS. CONVENCTION LIKELY TO LAST INTO THE LATE AFTERNOON
HOURS...ESPECIALLY ACROSS SOUTHERN COASTAL TERMINALS
KMLB/KVRB/KFPR/KSUA. EARLY AFTERNOON SEA BREEZE POSSIBLE
KVRB/KFPR/KSUA.

&&

.MARINE...
NOCTURNAL INCREASE IN SOUTHWEST FLOW WILL CONTINUE TO DECREASE
THIS MORNING WITH 5-10 KT EXPECTED EARLY THIS AFTERNOON. EARLY
AFTERNOON SEA BREEZE MAY ESTABLISH ITSELF ACROSS THE TREASURE
COAST...POSSIBLY AS FAR NORTH AS MELBOURNE. BIGGEST CONCERN
RELATED TO AFTERNOON THUNDERSTORMS PUSHING OFFSHORE...SOME STRONG
WITH WIND GUSTS IN EXCESS OF 35 KTS.

TONIGHT...ANOTHER NOCTURNAL INCREASE IN THE S/SW FLOW MAY PRODUCE
15-20 KNOTS OVER THE NORTH AND CENTRAL WATERS. ONGOING CONVECTION
ESPECIALLY OVER THE CENTRAL AND SOUTHERN WATERS IN THE EVE WILL
PUSH EAST OF THE AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  90  70  88  73 /  50  20  60  30
MCO  92  71  92  72 /  50  20  50  20
MLB  89  71  88  73 /  60  20  60  30
VRB  88  70  89  73 /  60  30  60  30
LEE  91  72  91  73 /  50  20  50  20
SFB  93  73  92  73 /  50  20  50  20
ORL  92  74  92  74 /  50  20  50  20
FPR  88  70  89  73 /  60  30  60  30

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
&&

FORECAST/AVIATION...ULRICH
RADAR/IMPACT WEATHER....SEDLOCK
Hazardous weather outlook, Jun 13, 11:39 AM EDT, 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MELBOURNE FL
1139 AM EDT FRI JUN 13 2014

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-132200-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
1139 AM EDT FRI JUN 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

.THUNDERSTORM IMPACT...
SCATTERED TO NUMEROUS LIGHTNING STORMS WILL MOVE ACROSS EAST CENTRAL
FLORIDA DURING THE DAY AS THEY MOVE EAST AT 25 MPH. STRONG SURFACE
HEATING WILL COMBINE WITH COOL TEMPERATURES ALOFT TO PRODUCE SOME
STRONG STORMS...CAPABLE OF PRODUCING WIND GUSTS UP TO 50 MPH AND
HAIL. DAMAGING WINDS NEAR 60 MPH WILL BE POSSIBLE IN ONE OR TWO
STORMS ESPECIALLY AS THEY INTERACT WITH THE EAST COAST SEA BREEZE
THIS AFTERNOON SOUTH OF THE CAPE. FREQUENT LIGHTNING STRIKES AND
HEAVY RAIN WILL ACCOMPANY THE STRONGER STORMS.

.RIP CURRENT IMPACT...
A LOW TO MODERATE RISK OF RIP CURRENTS WILL EXIST AT THE BEACHES
OF EAST CENTRAL FLORIDA. ALWAYS SWIM WITHIN SIGHT OF A LIFEGUARD
AND NEVER SWIM ALONE.

.MARINE THUNDERSTORM GUST IMPACT...
SCATTERED LIGHTNING STORMS WILL INCREASE IN COVERAGE DURING THE DAY
AS THEY MOVE TOWARD THE EAST AT 25 MPH ACROSS THE LARGER INLAND
LAKES AS WELL AS THE INTRACOASTAL AND NEARSHORE ATLANTIC WATERS.
GUSTY WINDS OF 35 TO 45 KNOTS WILL ACCOMPANY THE STRONGER STORMS
ALONG WITH FREQUENT LIGHTNING STRIKES AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SOUTHWEST FLOW WILL CONTINUE TO STEER SCATTERED AFTERNOON STORMS
TOWARD THE EAST COAST AND OFFSHORE SATURDAY. THEN THE FOCUS FOR
AFTERNOON STORMS WILL SHIFT TO THE INTERIOR SUNDAY AND BEYOND. A
FEW STRONG STORMS WILL BE POSSIBLE EACH AFTERNOON.

A SMALL LONG PERIOD SWELL WILL PRODUCE A LOW TO MODERATE RISK OF
RIP CURRENTS THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED.

KELLY/SEDLOCK

In the hours before

Special weather statement, Jun 13, 11:26 AM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1126 AM EDT FRI JUN 13 2014

FLZ045-046-131615-
ORANGE-SEMINOLE-
1126 AM EDT FRI JUN 13 2014

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 40 AND 50 MPH OVER ORANGE COUNTY...WESTERN SEMINOLE COUNTY...

* UNTIL 1215 PM EDT.

AT 1124 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STORMS CAPABLE OF PRODUCING STRONG WIND GUSTS FROM WINTER
GARDEN TO 8 MILES SOUTH OF SEA WORLD...MOVING EAST AT 30 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE BAY HILL...BELLE ISLE...DOCTOR PHILLIPS AND FAIRVIEW SHORES.

THE PRIMARY THREAT WILL BE FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES AND GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES.
HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER
INDOORS UNTIL THE STORM PASSES.

LAT...LON 2879 8125 2835 8105 2835 8149 2835 8166
      2857 8166 2859 8165 2859 8166 2866 8166
TIME...MOT...LOC 1526Z 258DEG 25KT 2857 8156 2844 8149
          2830 8147

SEDLOCK
Special weather statement, Jun 13, 11:58 AM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1158 AM EDT FRI JUN 13 2014

FLZ041-141-131630-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-
1158 AM EDT FRI JUN 13 2014

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 40 AND 50 MPH OVER CENTRAL VOLUSIA COUNTY...

* UNTIL 1230 PM EDT.

AT 1154 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER DAYTONA
INTERNATIONAL SPEEDWAY...MOVING EAST AT 30 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE DAYTONA BEACH AIRPORT...DAYTONA BEACH SHORES AND NEW SMYRNA
BEACH AIRPORT.

THE PRIMARY THREAT WILL BE FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES AND GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES.
HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER
INDOORS UNTIL THE STORM PASSES.

LAT...LON 2916 8097 2910 8092 2908 8093 2907 8090
      2904 8088 2903 8089 2901 8087 2897 8085
      2887 8127 2921 8128 2928 8103
TIME...MOT...LOC 1558Z 268DEG 26KT 2913 8107

SEDLOCK
Special weather statement, Jun 13, 12:01 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1201 PM EDT FRI JUN 13 2014

FLZ041-045>047-053-141-147-131700-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-NORTHERN BREVARD
COUNTY-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN BREVARD COUNTY-
1201 PM EDT FRI JUN 13 2014

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 50 MPH OVER NORTHERN BREVARD COUNTY...SOUTHEASTERN
ORANGE COUNTY...NORTHEASTERN OSCEOLA COUNTY...SEMINOLE COUNTY...
SOUTHEASTERN VOLUSIA COUNTY...

* UNTIL 100 PM EDT.

AT 1159 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STORMS CAPABLE OF PRODUCING STRONG WIND GUSTS FROM GENEVA
TO HARMONY...MOVING EAST AT 30 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE KLONDIKE BEACH...AUSTIN TINDALL PARK...CANAVERAL GROVES AND
JETTY PARK.

THE PRIMARY THREAT WILL BE FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES AND GUSTY WINDS OF 45 TO 50 MPH...WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES.
HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER
INDOORS UNTIL THE STORM PASSES.

LAT...LON 2840 8058 2832 8060 2831 8064 2822 8077
      2806 8129 2836 8140 2886 8129 2897 8084
      2859 8057 2845 8052
TIME...MOT...LOC 1600Z 271DEG 26KT 2880 8107 2853 8114
          2835 8119 2814 8118

SEDLOCK
Local storm report, Jun 13, 12:09 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
1209 PM EDT FRI JUN 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     TSTM WND GST     3 NNE KENNEDY SPACE CEN 28.56N 80.67W
06/13/2014  M40 MPH          BREVARD            FL   OTHER FEDERAL

            35 KNOT GUST FROM USAF TOWER 509 AT 54 FT.

&&

PG
Local storm report, Jun 13, 12:33 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
1233 PM EDT FRI JUN 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 AM     TSTM WND GST     4 NNE PORT SAINT JOHN   28.53N 80.77W
06/13/2014  M41 MPH          AMZ552             FL   OTHER FEDERAL

            36 KNOT GUST FROM USAF TOWER 1007 AT 54 FT.

&&

PG
Special weather statement, Jun 13, 12:34 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1234 PM EDT FRI JUN 13 2014

FLZ047-054-058-059-131715-
INDIAN RIVER-OKEECHOBEE-SOUTHERN BREVARD COUNTY-ST. LUCIE-
1234 PM EDT FRI JUN 13 2014

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 40 AND 50 MPH OVER SOUTHEASTERN BREVARD COUNTY...INDIAN RIVER
COUNTY...EASTERN OKEECHOBEE COUNTY...ST. LUCIE COUNTY...

* UNTIL 115 PM EDT.

AT 1229 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STORMS CAPABLE OF PRODUCING STRONG WIND GUSTS FROM PALM BAY
TO 9 MILES SOUTH OF TAYLOR CREEK...MOVING EAST AT 25 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE FORT PIERCE NORTH...FOUR SEASONS ESTATES...LAKEWOOD PARK AND
MELBOURNE BEACH.

THE PRIMARY THREAT WILL BE FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES AND GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES.
HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER
INDOORS UNTIL THE STORM PASSES.

LAT...LON 2728 8023 2726 8023 2726 8028 2722 8029
      2721 8069 2712 8068 2720 8080 2715 8087
      2720 8094 2768 8076 2805 8075 2809 8060
      2806 8058 2810 8058 2810 8056 2775 8038
      2727 8019
TIME...MOT...LOC 1634Z 250DEG 20KT 2797 8064 2757 8061
          2711 8080

SEDLOCK

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 10:41 AM EDTSpecial Weather StatementMLBOsceola49 min
Jun 13, 10:44 AM EDTSpecial Weather StatementMLBOrange46 min
Jun 13, 11:13 AM EDTSpecial Weather StatementMLBVolusia47 min
Jun 13, 11:22 AM EDTSpecial Weather StatementMLBOsceola38 min
Jun 13, 11:26 AM EDTSpecial Weather StatementMLBOrange49 min
Jun 13, 11:36 AM EDTSpecial Marine WarningMLB114 min
Jun 13, 11:48 AM EDTSpecial Marine WarningMLB87 min
Jun 13, 11:58 AM EDTSpecial Weather StatementMLBVolusia32 min
Jun 13, 12:01 PM EDTSpecial Weather StatementMLBBrevard, Orange, Seminole59 min
Jun 13, 12:34 PM EDTSpecial Weather StatementMLBIndian River, Saint Lucie41 min
Jun 13, 12:43 PM EDTSpecial Marine WarningMLB2 hr
Jun 13, 1:22 PM EDTSpecial Weather StatementMLBSaint Lucie38 min
Jun 13, 3:39 PM EDTSpecial Weather StatementMLBOkeechobee51 min
Jun 13, 4:04 PM EDTSpecial Weather StatementMLBOkeechobee41 min
Jun 13, 6:31 PM EDTSpecial Weather StatementMLBOsceola44 min
Jun 13, 7:04 PM EDTSpecial Weather StatementMLBOkeechobee41 min
Jun 13, 7:09 PM EDTSpecial Weather StatementMLBIndian River36 min
Jun 13, 7:13 PM EDTSpecial Marine WarningMLB2 hr
Jun 13, 7:56 PM EDTSevere Thunderstorm WarningMLBIndian River19 min

Nearby

Severe Thunderstorm Warnings in Florida, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.